# SDR ASOA2016041214701

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 36,612 hours, 33,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Stuck
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WOULD NOT OPEN FROM THE OUTSIDE.  FREED ROLLER ON INNER HANDLE AND PERFORMED OPS CHECK.  NO FURTHER DEFECTS NOTED AMM 52-11-00.
